mental-health-icon
SSRI and heat/sweat
I'm suffering from depression from 4-5 years. I was given Nexito20 first for 2 years without much then flutee60 for 1 year even that didn't help me much and then coz of side effects I stopped Flutee40 abruptly. After month of stopping, I started having severe anxiety, sweat,dysfunction. I again took Nexito20 and became somewhat functional in 2 months and taking for 2years. Earlier when used to taper to Nex10 or even didn't take it for days, I never used to have any problem. Now whenever I try to taper it to even Nex15 for 6-7 days my condition become very bad and I start sweating and loose focus and when I again take NEX20 , it takes more than a month to stop sweating. What has happened to my body. Normally after taper it doesn't happen. Plz help in detail. My psychiatrist don't know the reason
251 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You haven’t been able to completely recover from anxiety. Start regular psychotherapy with conflict resolution and systematic desensitisation.
Next Steps
Find a good clinical psychologist and start your counselling sessions.
Health Tips
Start writing a diary, do breathing exercises, start a new hobby and work on your coping mechanisms.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.